MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC CLAW II 4 HOLE 25MM STERILE ORTHOLOC 3DSI; SCREW, FIXATION, BONE

WRIGHT MEDICAL TECHNOLOGY INC CLAW II 4 HOLE 25MM STERILE ORTHOLOC 3DSI; SCREW, FIXATION, BONE
Model Number 402S0425
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the wrong item was inside the packaging.Operation completed with back up consignment implants on the shelf.
 
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.Device was discarded.
 
Additional Manufacturer Narrative
The reported event could be confirmed, since imaging provided by the customer confirmed the claw ii 4 hole 25mm sterile ortholoc 3dsi was not in the package.Investigation determined it was a t-hole plate instead.It was also determined that a claw ii 4 hole t-hole lot was in a vibratory process within 12 minutes as the claw ii 4 hole 25mm sterile ortholoc 3dsi.Based on investigation, the root cause was attributed to a manufacturing process related issue.The failure was caused by comingling of two different plates during the vibratory process.A nonconformance investigation was initiated to investigate in further detail and determine any additional necessary actions.
 
Event or Problem Description

Brand Name
CLAW II 4 HOLE 25MM STERILE ORTHOLOC 3DSI
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key15756663
Report Number3010667733-2022-00380
Device Sequence Number20483331
Product Code HWC
UDI-Device Identifier00840420152985
UDI-Public00840420152985
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K113014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/21/2026
Device Model Number402S0425
Device Catalogue Number402S0425
Device Lot Number1636048
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/14/2022
Supplement Date Received by Manufacturer12/21/2022
Initial Report FDA Received Date11/08/2022
Supplement Report FDA Received Date01/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/23/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown